i was on a public computer. sorry for using the wrong screen name. i would like to remain browneyes1989. this is a seemingly different question than the my last. after taking ec, is a darker (almost pre-period) like discharge a normal symptom from the ec pill? this isnt implantation bleeding right (refer to previous post).
thank you so much for your continued support. i love how scarleteen is a sounding board for such a range of questions.
Posts: 44 | From: NC | Registered: Feb 2007
| IP: Logged |
No, this is the same type of question in that it revolves around the same topic; pregnancy scares. You have been here numerous times w/ the same issue (like here, here, here, and here) and been counseled numerous times on this. You were warned last June that this abuse of the boards needed to stop. I closed your post yesterday and told you the same thing, and yet, here you are again.
There is no more we can do for you. We've offered you advice, and you ignore it ... And then you're back w/ another scare. We simply do not have the resources to keep counseling you.
You need to direct any further questions to your doctor or pharmacist. I would STRONGLY suggest you seek counseling regarding your sexual activity, birth control, and anxiety regarding pregnancy.
As you've been ignoring our requests to stop posting about pregnancy scares (for MONTHS now), you posting privledges have been revoked.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.